zbMATH — the first resource for mathematics

The conjugacy problem for the group of any tame alternating knot is solvable. (English) Zbl 0243.20036

20F10 Word problems, other decision problems, connections with logic and automata (group-theoretic aspects)
20F05 Generators, relations, and presentations of groups
20F34 Fundamental groups and their automorphisms (group-theoretic aspects)
57M05 Fundamental group, presentations, free differential calculus
57M25 Knots and links in the \(3\)-sphere (MSC2010)
03D40 Word problems, etc. in computability and recursion theory
Full Text: DOI
[1] K. I. Appel, The conjugacy problem for tame alternating knot groups is solvable, Notices Amer. Math. Soc. 18 (1971), 942. Abstract #71T-A227.
[2] Roger C. Lyndon, On Dehn’s algorithm, Math. Ann. 166 (1966), 208 – 228. · Zbl 0138.25702 · doi:10.1007/BF01361168 · doi.org
[3] K. Reidemeister, Knotentheorie, Ergebnisse der Mathematik, Vol. 1, no. 1, Springer, Berlin, 1932. · JFM 58.1202.04
[4] Horst Schubert, Die eindeutige Zerlegbarkeit eines Knotens in Primknoten, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1949 (1949), no. 3, 57 – 104 (German). · Zbl 0031.28602
[5] Paul E. Schupp, On Dehn’s algorithm and the conjugacy problem, Math. Ann. 178 (1968), 119 – 130. · Zbl 0164.01901 · doi:10.1007/BF01350654 · doi.org
[6] C. M. Weinbaum, The word and conjugacy problems for the knot group of any tame, prime, alternating knot, Proc. Amer. Math. Soc. 30 (1971), 22 – 26. · Zbl 0228.55004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.